# SDR 9718802291

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Condition: Worn
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION ON APPROACH TO MSP, LEFT GEAR DOOR AND GEAR UNSAFE LIGHTS WERE ILLUMINATED.  RECYCLED GEAR, OPERATION NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  LEFT DOWNLOCK LINKAGE FOUND TO HAVE WEAR.  INSTALLED WASHERS AND NEW BOLT FOR DOWNLOCK SWITCH, OPERATIONAL CHECK OK.
